Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LARGE DEVIATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1868

  • Page / 75

Export

Selection :

  • and

LARGE DEVIATIONSVARADHAN SRS.1982; LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES; ISSN 0170-8643; DEU; DA. 1982; VOL. 42; PP. 382-392; BIBL. 12 REF.Conference Paper

ON MODERATE DEVIATION THEORY IN ESTIMATIONKALLENBERG WCM.1983; ANNALS OF STATISTICS; ISSN 0090-5364; USA; DA. 1983; VOL. 11; NO 2; PP. 498-504; BIBL. 16 REF.Article

ON LARGE DEVIATION PROBABILITIES FOR U-STATISTICS = SUR LES PROBABILITES DES GRANDS ECARTS POUR LES STATISTIQUES UVANDEMAELE M.1982; TEORIJA VEROJATNOSTEJ I EE PRIMENENIJA; ISSN 0040-361X; SUN; DA. 1982; VOL. 27; NO 3; PP. 573-574; ABS. RUS; BIBL. 2 REF.Article

VITESSES OPTIMALES DE CONVERGENCE DES ESTIMATEURSBIRGE L.1979; ASTERISQUE; FRA; DA. 1979; NO 68; PP. 171-185; BIBL. 4 REF.Article

THEOREMES LIMITES GROSSIERS RELATIFS AUX GRANDS ECARTS POUR LES PROCESSUS STOCHASTIQUES MARKOVIENSVENTTSEL AD.1976; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1976; VOL. 21; NO 3; PP. 512-526; ABS. ANGL.; BIBL. 3 REF.Article

DOMINATING POINTS AND THE ASYMPTOTICS OF LARGE DEVIATIONS FOR RANDOM WALK ON RDNEY P.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 1; PP. 158-167; BIBL. 10 REF.Article

A UNIFIED FORMULATION OF THE CENTRAL LIMIT THEOREM FOR SMALL AND LARGE DEVIATIONS FROM THE MEANHOGLUND T.1979; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1979; VOL. 49; NO 1; PP. 105-117; BIBL. 10 REF.Article

THEOREME INTEGRAL DES GRANDS ECARTS DES FONCTIONS ADDITIVES A VALEURS ENTIERESMACHYULIS A.1982; LITOVSKIJ MATEMATICESKIJ SBORNIK; ISSN 506974; SUN; DA. 1982; VOL. 22; NO 3; PP. 135-145; ABS. LIT/ENG; BIBL. 8 REF.Article

THEOREMES LIMITES GROSSIERS RELATIFS AUX GRANDS ECARTS POUR LES PROCESSUS ALEATOIRES DE MARKOV. IVVENTTSEL AD.1982; TEOR. VEROJATN. EE PRIMEN.; ISSN 0040-361X; SUN; DA. 1982; VOL. 27; NO 2; PP. 209-227; ABS. ENG; BIBL. 10 REF.Article

APPROXIMATION OF LARGE DEVIATIONS ESTIMATES AND ESCAPE TIMES AND APPLICATIONS TO SYSTEMS WITH SMALL NOISE EFFECTSKUSHNER HJ.1982; LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES; ISSN 0170-8643; DEU; DA. 1982; NO 43; PP. 109-121; BIBL. 17 REF.Conference Paper

PROBABILITES DES ECARTS GRANDS ET MODERES POUR LES ESTIMATIONS DU MAXIMUM DE VRAISEMBLANCERADAVICHYUS M EH.1981; ZAP. NAUCH. SEMINAR. L.O.M.I.; SUN; DA. 1981; VOL. 108; PP. 154-169; BIBL. 8 REF.Article

EINE BEMERKUNG ZU EINEM SATZ UEBER UEBERGROSSE ABWEICHUNGEN VON YU. V. LINNIK = UNE REMARQUE SUR UN THEOREME SUR LES TRES GRANDES DEVIATIONS DE YU. V. LINNIKMALIG HJ.1979; WISSENSCHAFTL. Z. TECH. UNIV. DRESD.; ISSN 0043-6925; DDR; DA. 1979; VOL. 28; NO 5; PP. 1193-1195; BIBL. 2 REF.Article

FORMULE DE CHERNOFF POUR DES RAPPORTS DE VRAISEMBLANCEDACUNHA CASTELLE D.1979; ASTERISQUE; FRA; DA. 1979; NO 68; PP. 25-31; BIBL. 3 REF.Article

GRANDS ECARTS POUR LES ESTIMATEURS DU SPECTRE D'UNE SUITE STATIONNAIRERUDZKIS R.1978; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1978; VOL. 18; NO 2; PP. 81-98; ABS. LITU. ANGL.; BIBL. 12 REF.Article

A BOUND FOR BIVARIATE PROBABILITY OF LARGE DEVIATIONS.GOLDSTEIN M.1976; J. APPL. PROBABIL.; G.B.; DA. 1976; VOL. 13; NO 2; PP. 380-384; BIBL. 6 REF.Article

UBER WAHRSCHEINLICHKEITEN GROSSER ABWEICHUNGEN VON SUMMEN MARKOVSCH VERBUNDENER ZUFALLSVEKTOREN BEI NICHTERFUELLUNG DER CRAMERSCHEN BEDINGUNG = SUR DES PROBABILITES DE GRANDES DEVIATIONS POUR DES SOMMES DE VECTEURS ALEATOIRES RELIES EN UNE CHAINE DE MARKOV SOUS UNE CONDITION DE TYPE NON-CRAMERHEINRICH L.1982; MATHEMATISCHE NACHRICHTEN; ISSN 0025-584X; DDR; DA. 1982; VOL. 108; PP. 179-196; BIBL. 30 REF.Article

THEOREME DE GRANDES DEVIATIONS POUR DES MARTINGALES ET DES PROCESSUS PONCTUELSPORTAL F.1980; C.R. ACAD. SCI., A; FRA; DA. 1980; VOL. 290; NO 23; PP. 1107-1108; ABS. ENG; BIBL. 4 REF.Article

LARGE DEVIATIONS OF FUNCTIONS OF MARKOVIAN TRANSITIONS AND MATHEMATICAL PROGRAMMING DUALITYGEUNG HO KIM; DAVID HT.1979; ANN. PROBAB.; USA; DA. 1979; VOL. 7; NO 5; PP. 874-881; BIBL. 24 REF.Article

THEOREMES LIMITES GROSSIERS SUR LES GRANDS ECARTS POUR LES PROCESSUS ALEATOIRES MARKOVIENS. IIIVENTTSEL AD.1979; TEOR. VEROJAT. PRIMEN.; SUN; DA. 1979; VOL. 24; NO 4; PP. 673-691; ABS. ENG; BIBL. 10 REF.Article

ON AN UPPER BOUND OF SANOV'S INEQUALITY FOR THE PROBABILITY OF A LARGE DEVIATIONFU JC.1983; STATISTICS AND PROBABILITY LETTERS; ISSN 511609; NLD; DA. 1983; VOL. 1; NO 3; PP. 107-113; BIBL. 7 REF.Article

LARGE DEVIATIONS FOR BOUNDARY CROSSING PROBABILITIESSIEGMUND D.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 3; PP. 581-588; BIBL. 22 REF.Article

SUR LES SPECIFICATIONS DU THEOREME CENTRAL LIMITE POUR UNE CHAINE DE MARKOV HOMOGENEGUDINAS PP.1982; LITOV. MAT. SB.; ISSN 506974; SUN; DA. 1982; VOL. 22; NO 1; PP. 66-78; ABS. LIT/ENG; BIBL. 10 REF.Article

SOME REMARKS ON LARGE DEVIATIONS FOR WEIGHTED SUMS IF CRAMER'S CONDITION IS NOT SATISFIEDWOLF W.1980; BANACH CENTER PUBL.; POL; DA. 1980; VOL. 6; PP. 347-352; BIBL. 9 REF.Conference Paper

LARGE DEVIATION THEOREMS FOR EMPIRICAL PROBABILITY MEASURESGROENEBOOM P; OOSTERHOFF J; RUYMGAART FH et al.1979; ANN. PROBAB.; USA; DA. 1979; VOL. 7; NO 4; PP. 553-586; BIBL. 27 REF.Article

DEVELOPPEMENT ASYMPTOTIQUE DES DENSITES DU MAXIMUM DES SOMMES DE VARIABLES ALEATOIRES. GRANDS ECARTSKRIZHENE B.1979; LITOV. MAT. SBOR.; SUN; DA. 1979; VOL. 19; NO 4; PP. 101-113; ABS. LIT/ENG; BIBL. 7 REF.Article

  • Page / 75